# SDR ASAA2015121014217

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 34,439 hours, 10,298 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND FAULT CODE 73-31371, UPPER EGT SECTORS READING HIGH FOR NR 1 ENGINE,  ACFT GROUNDED.   ACCOMPLISHED FIM 73-11, TASK 801 AND THE MAINTENANCE MESSAGE IS NO LONGER ACTIVE IN CURRENT FAULTS OR FAULT HISTORY LAST TEN FLIGHT LEGS.
